Please use this identifier to cite or link to this item: https://idr.nitk.ac.in/jspui/handle/123456789/11353
Title: Frames for Operators in Banach Spaces
Authors: Geddavalasa, R.
Johnson, P.S.
Issue Date: 2017
Citation: Acta Mathematica Vietnamica, 2017, Vol.42, 4, pp.665-673
Abstract: A family of local atoms in a Banach space has been introduced and it has been generalized to an atomic system for operators in Banach spaces, which has been further led to introduce new frames for operators by Dastourian and Janfada, by making use of semi-inner products. Unlike the traditional way of considering sequences in the dual space, sequences in the original space are considered to study them. Appropriate changes have been made in the definitions of atomic systems and frames for operators to fit them for sequences in the dual space without using semi-inner products so that the new notion for Banach spaces can be thought of as a generalization of Banach frames. With some crucial assumptions, we show that frames for operators in Banach spaces share nice properties of frames for operators in Hilbert spaces. 2017, Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore.
URI: http://idr.nitk.ac.in/jspui/handle/123456789/11353
Appears in Collections:1. Journal Articles

Files in This Item:
File Description SizeFormat 
Frames for Operators in Banach Space.pdf417.49 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.